# SDR AALA20070744

- Difficulty date: April 24, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 41B INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 41B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
